I have been having tingling feeling in my head for the past two weeks. I have recently stop taking birth control (nuva ring) because i feel that has gave me anxiety. I have been off the nuva ring going on a month and at first i was having a migraine headaches and severere anxiety but now my anxiety has calmed down and the migraines have too. but now i just have this tingling sensation going through my head. Does anyone have an idea where it could be coming from.
I can only say that I have had this feeling also, and the doctors keep telling me it's stress and anxiety. I had such a severe episode on my left side that I went to the ER and they gave me a CT scan. Nothing was found. Since then I have seen my Family doctor about it and a Neurologist, they all say that it is anxiety. I feel so convinced that its something more, but nobody has found anything. Stress/Anxiety/Panic can take the form of many illnesses, so it is so hard to ignore the feelings. Chances are that you are experiencing anxiety, but I would still find a Neurologist to talk to. Do you ever have other symptoms along w/ the tingling?
It could be related to anxiety or could be a rebound effect from the migraines you used to have, If it is a rebound effect they'll disappeaar on their own after awhile. If however, they are related to anxiety, you need to talk with a mental healthcare worker, who can take a complete psychological history, make an evaluation and develop a treatment plan, which may or may not include the use of medication(s) and/or adjunct therapy.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.